journal6 ›› 2014, Vol. 35 ›› Issue (4): 8-12.DOI: 10.3969/j.issn.1007-2985.2014.04.002

• Mathematics • Previous Articles     Next Articles

Uniqueness  of the Best Approximation in a New Haar Type Space

 FANG  Dong-Hui   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
  • Online:2014-07-25 Published:2014-07-21
  • About author:FANG Donghui(1979-),male,was born in Dongkou County,Hunan Province,doctor,associate professor at Jishou University,research area are nonsmooth analysis and nonlinear optimization.
  • Supported by:

    Supported by National Natural Science Foundation of China (11101186);Scientific Research Fund of Hunan Provincial Education Department (13B095)

Abstract: The problem of the best approximation with generalized restrictions is considered in this paper.By introducing a new Haar type space,the uniqueness and  strong uniqueness of the best approximation on this Haar type space are given.

Key words: best approximation, Haar type space, uniqueness, strong uniqueness

WeChat e-book chaoxing Mobile QQ